# SDR IPXA2025091916217

- Difficulty date: August 22, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: PNB5327074900000
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231XG HAS A PUNCTURE. REPAIRED SMALL SURFACE PUNCTURE I.A.W A300 SREO-42721-REQ001 (APPX A). JOB COMPLETE.  REVIEWED
